# SDR AU981365

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 57411405
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT LANDING GEAR FORK/AXLE ASSEMBLY CRACKED ON THE FORK LOWER SURFACE.  CRACK LENGTH APPROXIMATELY 6 MM (0.236 INCH).  PART TC:  11,423.
